Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

July 4, 2021Teller County, Colorado

NWS Pueblo, CO issued this special weather statement at Jul 4, 2021, 6:34 PM MDT for Teller County, Colorado. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2021, 6:34 PM MDT (00:34 UTC)
Expired
Jul 4, 2021, 7:00 PM MDT
In force
26 min
Issued by
NWS Pueblo, CO

County Teller County, CO

The radar

The Pueblo radar (KPUX), 93 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.6 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2021-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2021-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2682 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-65 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

615 
WWUS85 KPUB 050034
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
634 PM MDT Sun Jul 4 2021
 
COZ081-082-084-085-050100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
634 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TELLER AND NORTHWESTERN
EL PASO COUNTIES UNTIL 700 PM MDT...

At 633 PM MDT, Doppler radar was tracking a strong thunderstorm over
Woodland Park, or 15 miles northwest of Colorado Springs, moving
southeast at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Northwestern Colorado Springs, Woodland Park, Air Force Academy,
Manitou Springs, Green Mountain Falls, Divide, Pikes Peak, Crystola,
Chipita Park and Cascade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.

LAT...LON 3892 10521 3907 10509 3902 10479 3877 10502
TIME...MOT...LOC 0033Z 301DEG 16KT 3896 10507 

$$

kam

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 4, 2:57 PM MDT, 3 hours 37 minutes earlier.

Area forecast discussion, Jul 4, 2:57 PM MDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
257 PM MDT Sun Jul 4 2021

.SHORT TERM...(This evening through Monday)
Issued at 249 PM MDT Sun Jul 4 2021

1) Threat of scattered strong to severe storms continues this
afternoon into the evening across the plains.

2) Returning thunderstorm chances on Monday, some of which could
become strong to severe.

Thunderstorm development which had been occurring over and near the
mountains will continue to pull away to the east, moving into parts
of the I-25 corridor especially around the Pikes Peak region this
afternoon. Environment characterized by MLCAPE of 500-1000 j/kg,
steep lapse rates, and shear of around 25-25kt will support a threat
of strong to severe storms this afternoon across the I-25 corridor.
For this location this afternoon, still think the main risks will be
1 inch hail and 60 mph winds. Additionally, these storms are
efficient rain producers with heavy rain and possible flash flooding
also a concern. While these storms are expected to push off the
mountains, still think isolated to scattered storms will occur
around the burn scars, with the risk for flash flooding remaining.

By early to mid evening, development will focus to the east as it
drifts to the east across the plains. Any storm will have the chance
to remain strong to severe, especially as it moves into an
environment with much higher instability and shear. Additional and
separate thunderstorm remains possible across the eastern plains,
especially closer to the CO and KS border, late this afternoon into
mid to late evening. Confidence remains somewhat lower on the extent
of this separate development, but it definitely remains possible
given the high dewpoint and instability axis in place. This will be
the location of highest concern for rather strong storms, with any
storm having the potential to produce significant hail and damaging
winds. One and a half inch hail and wind gusts to 70 mph will be
possible, but could easily see a storm produce hail up to around two
inches.

Another warm day on Monday with thunderstorm development expected
across southern CO, with highs once again forecast to be in the 80s
and 90s. Think locations along and west of the I-25 corridor will
have the potential to see thunderstorm development during the day,
as upper ridge overhead breaks down with the arrival of shortwave
energy and mid/upper trough to the northwest. Shear doesn't appear
to be overly high and there are some questions to the extent of the
instability. Given the potential stronger forcing and possibility
for stronger instability with once again not mixing out as much,
will need to monitor the potential for another day of strong to
severe storms across the plains. Monday could also be a day for
returning higher chances for burn scar flash flooding, as stronger
forcing and focus will be right overhead.

.LONG TERM...(Monday night through Sunday)
Issued at 249 PM MDT Sun Jul 4 2021

...On Monday and through Tuesday, a chance of thunderstorms will be
possible over most of the CWA for Monday, and even a better chance
on Tuesday, during the afternoon and evening afternoon and evening,
some of these storms could become severe.

On Wednesday, slight chance of a thunderstorm during the morning
hours over the far southeast plains. Isolated thunderstorms will be
possible later in the day, mainly during the afternoon, over the
mountains.

On Thursday...a slight chance of thunderstorms will be possible
during the afternoon and evening over the mountains.

On Friday and Saturday, thunderstorms will be possible over the
mountains and plains, with the best chance being over the southern
Sangre de Cristo Mountains, Raton Mesa, and southeastern plains in
the evening for both days...

Monday and Tuesday...

The upper level ridge that is situated with the axis directly over
the four corners region is going to begin to shift further towards
the west and allow for and U/L minor shortwave from a perturbation
in the longwave to move in over the area on Monday and then further
deepen into Tuesday. With a predominantly northwestern flow and
upper level diffluence, this will result in a chance of
thunderstorms over most of the CWA during the afternoon and
evening on Monday, and then even a better chance on Tuesday.
MLCAPE values for the NAM 3km looks to be very high for the
eastern side of the trough axis on Monday over the southeast
plains, with some values of greater than 3500 J/Kg over areas of
Baca County, on the HRW FV3 these values are considerably less,
yet the highest values are still over the same general area. Bulk
shear of nearly 40 Kts is also concentrated and further emphasizes
a severe potential being the most favorable over the southeast
plains. All models are showing higher helicity values in western
Baca County, with possibly over 250 m^2/s^-2, therefore, if severe
storms are to initiate later in the afternoon into the evening,
it is most likely that they will occur over this area. On Tuesday,
there looks to be even more of an ample amount for moisture over
the region and overall a bigger dispersion of higher CAPE values,
although not as concentrated and high of values over the southeast
plains. With this in mind, there will more than likely be more
widely scattered thunderstorms over the entire CWA on Tuesday, but
perhaps not as many severe thunderstorms. More than likely any of
the thunderstorms that do develop over the mountains and then
move out over the plains, mainly north of the US-50 will also have
a chance of becoming severe later in the evening as they move
into a more unstable environment with higher surface dewpoints.
The shear may be the determining factor whether or not something
becomes severe on Tuesday, as there are a few bullseyes of
significant speeds showing up on several of the models, especially
over Huerfano and Las Animas counties. Either way, it looks like
a majority of southeastern Colorado is going to have a shot of
getting some measurable precipitation on Tuesday, and with
troughing over head and enough moisture in place, showers and
possibly thunderstorms will continue throughout the night and into
early Wednesday morning. Warm temperatures will remain in place
on Monday as the predominant wind will be out of the east,
however, with the trough moving through on Tuesday and winds shift
more out of the northeast, high temperatures will be about 5
degrees cooler and slightly below the seasonal average for most
locations.

Wednesday and Thursday...

The upper level ridge axis over southwest CONUS is going to continue
to slightly propagate further west and become squished by a trough
deepening over the northwest in the longwave pattern, this will
allow for relatively cooler and drier air to move in from the west
over the Pacific upstream, and help to dry out of mid level
monsoonal moisture for both of these days and hinder much in the way
of thunderstorm development for both of these days. There will be a
slight chance due to some residual moisture along a weak boundary
associated with the trough downstream for there to be a few morning
shower or thunderstorms over the southeast plains, otherwise only
some isolated thunderstorms will develop during the afternoon and
early evening over the mountains on Wednesday. On Thursday, isolated
thunderstorms will be possible again over the mountains, with the
central mountains having the best chance for this day. The troughing
upstream will enhance the mid-level flow out of the west with an
adiabatically warming downsloping wind, coupled with southerly flow
over the plains, will result in hot and dry conditions for most of
the region and above the seasonal average high temperatures for most
locations on Thursday.

Friday through Sunday...

The ridge is going to build in over the western states and allow for
an upper level trough to dig in over the region. This will help to
cool the entire CWA back to near seasonal averages and also help to
increase chances of afternoon and evening showers and thunderstorms,
mainly over the mountains, but possibly over the plains as well.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 249 PM MDT Sun Jul 4 2021

Ongoing thunderstorms around COS and PUB are still expected to
diminish by mid evening, while ALS remains mainly dry. VFR and dry
conditions then expected across the TAF sites tonight into Monday.
Thunderstorm chances do return Monday afternoon and for this period,
the highest chances will be for ALS by mid to late afternoon. At
this time, thunderstorms look to increase across COS and PUB by very
late in the afternoon/period.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RODRIGUEZ
LONG TERM...STEWARD
AVIATION...RODRIGUEZ
Hazardous weather outlook, Jul 4, 11:47 AM MDT, 6 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1147 AM MDT Sun Jul 4 2021

COZ058>089-093>099-051800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1147 AM MDT Sun Jul 4 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms are expected over southern Colorado from
early this afternoon and lasting through mid to late evening.
Strong to severe storms are possible along the I-25 corridor from
around mid afternoon through early to mid evening, with the main
risks being 1 inch hail and 60 mph winds. Severe thunderstorms
are possible near the Kansas border after 4PM with the main risks
being one and a half inch hail and 70 mph winds. There is a very
low end chance for an isolated weak tornado in this location.

Flash flooding is possible over the Spring, Decker, Junkins, and
Hayden Pass burn scars, as well as the Chalk Cliffs if a heavy rain
producing thunderstorm develops over one of those areas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

For Monday, scattered showers and thunderstorms will be possible
across the region.

For Tuesday, thunderstorms will be more widespread and some of the
storms will be capable of producing strong gusty winds and hail.
Locally heavy rain will also be possible.

From Wednesday into Friday, thunderstorms will be more isolated,
and will occur mainly over the mountains. Gusty winds will be the
primary concern.

On Saturday, Thunderstorm coverage will increase once again and
the storms could be strong and produce locally heavy rain.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over all of south central and southeast Colorado this
afternoon and evening.

RODRIGUEZ

In the hours before

Special weather statement, Jul 4, 5:17 PM MDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
517 PM MDT Sun Jul 4 2021

COZ074-088-042345-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
517 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 545 PM MDT...

At 517 PM MDT, Doppler radar was tracking a strong thunderstorm near
Boncarbo, or 14 miles west of Trinidad, moving southeast at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Cokedale, Segundo, Boncarbo and Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3723 10487 3730 10472 3716 10452 3701 10483
TIME...MOT...LOC 2317Z 326DEG 9KT 3721 10476

MOORE
Special weather statement, Jul 4, 5:20 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
520 PM MDT Sun Jul 4 2021

COZ087-088-042345-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
520 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO AND WEST
CENTRAL LAS ANIMAS COUNTIES UNTIL 545 PM MDT...

At 520 PM MDT, Doppler radar was tracking a strong thunderstorm over
Walsenburg, or 20 miles east of Spring Burn Scar north of Highway
160, moving southeast at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Walsenburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3760 10486 3767 10472 3755 10457 3743 10481
TIME...MOT...LOC 2320Z 332DEG 11KT 3759 10477

MOORE
Local storm report, Jul 4, 5:25 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
525 PM MDT SUN JUL 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             1 NNE OLNEY SPRINGS     38.19N 103.93W
07/04/2021  M1.00 INCH       CROWLEY            CO   TRAINED SPOTTER

&&
Special weather statement, Jul 4, 5:47 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
547 PM MDT Sun Jul 4 2021

COZ081-082-085-050030-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
547 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TELLER AND WESTERN EL
PASO COUNTIES UNTIL 630 PM MDT...

At 547 PM MDT, Doppler radar was tracking a strong thunderstorm near
Divide, or 22 miles northwest of Colorado Springs, moving southeast
at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Woodland Park, Green Mountain Falls, Divide, Crystola, Chipita Park
and Cascade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.

LAT...LON 3903 10529 3909 10515 3890 10492 3879 10519
TIME...MOT...LOC 2347Z 327DEG 16KT 3899 10519

kam
Special weather statement, Jul 4, 6:20 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
620 PM MDT Sun Jul 4 2021

COZ081>083-050045-
Canon City Vicinity/Eastern Fremont County CO-
Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
620 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT...SOUTHERN
TELLER AND SOUTHWESTERN EL PASO COUNTIES UNTIL 645 PM MDT...

At 620 PM MDT, Doppler radar was tracking a strong thunderstorm over
Cripple Creek, or 21 miles west of Colorado Springs, moving southeast
at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Cripple Creek and Victor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.

LAT...LON 3875 10532 3884 10525 3874 10492 3856 10510
TIME...MOT...LOC 0020Z 306DEG 15KT 3877 10521

kam
Special weather statement, Jul 4, 6:34 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
634 PM MDT Sun Jul 4 2021

COZ081-082-084-085-050100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
634 PM MDT Sun Jul 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TELLER AND NORTHWESTERN
EL PASO COUNTIES UNTIL 700 PM MDT...

At 633 PM MDT, Doppler radar was tracking a strong thunderstorm over
Woodland Park, or 15 miles northwest of Colorado Springs, moving
southeast at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Northwestern Colorado Springs, Woodland Park, Air Force Academy,
Manitou Springs, Green Mountain Falls, Divide, Pikes Peak, Crystola,
Chipita Park and Cascade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.

LAT...LON 3892 10521 3907 10509 3902 10479 3877 10502
TIME...MOT...LOC 0033Z 301DEG 16KT 3896 10507

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 6:20 PM MDTSpecial Weather StatementPUBTeller25 min
Jul 4, 6:26 PM MDTSevere Thunderstorm WarningPUBBaca42 min
Jul 4, 6:28 PM MDTSevere Thunderstorm WarningPUBKiowa41 min
Jul 4, 6:55 PM MDTSpecial Weather StatementPUBTeller35 min
Jul 4, 7:19 PM MDTSpecial Weather StatementPUBProwers41 min
Jul 4, 7:19 PM MDTSpecial Weather StatementPUBBaca41 min
Jul 4, 7:25 PM MDTSevere Thunderstorm WarningPUBProwers38 min
Jul 4, 7:29 PM MDTSpecial Weather StatementPUBFremont46 min
Jul 4, 7:30 PM MDTSevere Thunderstorm WarningPUBBaca17 min
Jul 4, 7:56 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas21 min
Jul 4, 8:00 PM MDTSevere Thunderstorm WarningPUBProwers30 min
Jul 4, 8:08 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers37 min
Jul 4, 8:09 PM MDTSevere Thunderstorm WarningPUBBaca51 min
Jul 4, 8:16 PM MDTSpecial Weather StatementPUBProwers44 min
Jul 4, 8:18 PM MDTSpecial Weather StatementPUBFremont42 min
Jul 4, 8:20 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers25 min
Jul 4, 8:25 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers35 min
Jul 4, 8:36 PM MDTFlash Flood WarningPUBProwers2 hr
Jul 4, 8:42 PM MDTSevere Thunderstorm WarningPUBBaca33 min
Jul 4, 8:44 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers31 min
Jul 4, 8:48 PM MDTFlash Flood Warning Considerable damage threatPUBCuster, Fremont85 min
Jul 4, 9:01 PM MDTSpecial Weather StatementPUBProwers44 min
Jul 4, 9:10 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas35 min
Jul 4, 9:22 PM MDTSevere Thunderstorm WarningPUBBent, Prowers38 min
Jul 4, 9:44 PM MDTSpecial Weather StatementPUB31 min
Jul 4, 9:56 PM MDTSpecial Weather StatementPUBBent34 min
Jul 5, 2:39 AM MDTFlash Flood WatchPUBAlamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 4 more18 hr
Jul 5, 12:45 PM MDTFlash Flood Warning Considerable damage threatPUBChaffee3 hr
Jul 5, 1:12 PM MDTSpecial Weather StatementPUBSaguache48 min
Jul 5, 1:25 PM MDTSpecial Weather StatementPUBMineral35 min
Jul 5, 1:52 PM MDTSpecial Weather StatementPUBChaffee38 min
Jul 5, 2:22 PM MDTSpecial Weather StatementPUBTeller23 min
Jul 5, 2:28 PM MDTSpecial Weather StatementPUBSaguache47 min
Jul 5, 2:51 PM MDTSevere Thunderstorm WarningPUBTeller24 min
Jul 5, 2:55 PM MDTSpecial Weather StatementPUBFremont35 min
Jul 5, 2:57 PM MDTSpecial Weather StatementPUBFremont33 min
Jul 5, 3:09 PM MDTSpecial Weather StatementPUBCuster36 min
Jul 5, 3:14 PM MDTSpecial Weather StatementPUBRio Grande31 min
Jul 5, 3:23 PM MDTSpecial Weather StatementPUBSaguache37 min
Jul 5, 3:29 PM MDTSpecial Weather StatementPUBAlamosa31 min
Jul 5, 3:44 PM MDTSpecial Weather StatementPUBCuster31 min
Jul 5, 3:53 PM MDTAreal Flood AdvisoryPUBCuster56 min
Jul 5, 4:02 PM MDTSpecial Weather StatementPUBAlamosa28 min
Jul 5, 4:08 PM MDTSpecial Weather StatementPUBAlamosa37 min
Jul 5, 4:11 PM MDTSpecial Weather StatementPUBCuster34 min
Jul 5, 4:34 PM MDTSevere Thunderstorm WarningPUBCuster, Saguache26 min
Jul 5, 4:47 PM MDTFlash Flood Warning Considerable damage threatPUBCuster, Huerfano3 hr
Jul 5, 4:52 PM MDTSpecial Weather StatementPUBCostilla38 min
Jul 5, 4:58 PM MDTSpecial Weather StatementPUBCuster32 min
Jul 5, 5:14 PM MDTSpecial Weather StatementPUBCostilla31 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.